# SDR SWAA2022012683260

- Difficulty date: May 27, 2017
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N751SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29803
- Aircraft time: 63,364 hours, 37,022 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Elongated
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING TRAILING EDGE DEFLECTION RIB TO PANEL ATTACH BOLTS HAVE ELONGATED BOTH ATTACH HOLES. / REPAIRED RIGHT HAND WING T/E DEFLECTION RIB TO PANEL ATTACH TAB PER SRM 57-51-02-2R-1; SRM 57-51-02-2R-4 AND EA 1-A57-3523 REV -.
